Alert archive / California / Wind Advisories in 2012
Wind Advisory 16, NWS Los Angeles, CA
NWS Los Angeles, CA issued this wind advisory at Feb 22, 2012, 8:41 AM PST. It took effect at Feb 22, 2012, 6:00 PM PST. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- Feb 22, 2012, 8:41 AM PST (16:41 UTC)
- In effect from
- Feb 22, 2012, 6:00 PM PST
- Expired
- Feb 23, 2012, 10:00 AM PST
- In force
- 16 hr
- Issued by
- NWS Los Angeles, CA
The text
As transmitted, in the capitals the NWS used until 2016.
385 WWUS76 KLOX 221641 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 841 AM PST WED FEB 22 2012 ...GUSTY NORTH WINDS ACROSS SOUTHERN SANTA BARBARA COUNTY TONIGHT... .SANTA ANA WINDS WERE WEAKER THAN EXPECTED THIS MORNING AND ALL ADVISORIES FOR LOS ANGELES AND VENTURA COUNTIES HAVE BEEN CANCELLED. ISOLATED GUSTS TO 40 MPH ARE POSSIBLE IN THE MOUNTAINS AND GUSTS TO ABOUT 30 MPH IN THE VALLEYS THROUGH THE MORNING. TONIGHT...NORTH WINDS ARE EXPECTED TO INCREASE ACROSS SOUTHERN SANTA BARBARA COUNTY...ESPECIALLY THROUGH AND BELOW PASSES AND CANYONS OF THE SANTA YNEZ RANGE. CAZ044>046-053-054-088-547-221745- /O.CAN.KLOX.WI.Y.0015.000000T0000Z-120222T2000Z/ VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- SANTA CLARITA VALLEY-LOS ANGELES COUNTY SAN FERNANDO VALLEY- INCLUDING THE CITIES OF...SANTA PAULA...FILLMORE...OJAI...PIRU... THOUSAND OAKS...NEWBURY PARK...MOORPARK...SIMI VALLEY...TOPANGA... LOCKWOOD VALLEY...MOUNT PINOS...ACTON...MOUNT WILSON...SANDBERG... SANTA CLARITA...NEWHALL...VALENCIA...WOODLAND HILLS... NORTHRIDGE...BURBANK...UNIVERSAL CITY 841 AM PST WED FEB 22 2012 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED THE WIND ADVISORY. ISOLATED GUSTS TO 40 MPH ARE POSSIBLE IN THE MOUNTAINS THROUGH THE MORNING WITH GUSTS TO 30 MPH POSSIBLE IN THE VALLEYS. $$ CAZ039-052-230200- /O.NEW.KLOX.WI.Y.0016.120223T0200Z-120223T1800Z/ SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS- INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO... CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA... DICK SMITH WILDERNESS AREA 841 AM PST WED FEB 22 2012 ...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 10 AM PST THURSDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 10 AM PST THURSDAY. * WINDS...NORTH 20 TO 30 MPH WITH GUSTS UP TO 45 MPH...STRONGEST THROUGH AND BELOW PASSES AND CANYONS OF THE SANTA YNEZ RANGE. * TIMING...THE STRONGEST WINDS WILL BE BETWEEN 8 PM TONIGHT AND 8 AM THURSDAY. * IMPACTS...GUSTY CROSS WINDS WILL MAKE TRAVELLING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ WOFFORD
3 follow-up statements
801 WWUS76 KLOX 230147 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 547 PM PST WED FEB 22 2012 ...GUSTY NORTH WINDS ACROSS SOUTHERN SANTA BARBARA COUNTY TONIGHT... .NORTH WINDS ARE EXPECTED TO INCREASE ACROSS SOUTHERN SANTA BARBARA COUNTY TONIGHT...ESPECIALLY THROUGH AND BELOW PASSES AND CANYONS OF THE SANTA YNEZ RANGE. WIND GUSTS UP TO 45 MPH WILL BE POSSIBLE. CAZ039-052-231200- /O.CON.KLOX.WI.Y.0016.120223T0200Z-120223T1800Z/ SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS- INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO... CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA... DICK SMITH WILDERNESS AREA 547 PM PST WED FEB 22 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THURSDAY... * WINDS...NORTH 20 TO 30 MPH WITH GUSTS UP TO 45 MPH...STRONGEST THROUGH AND BELOW PASSES AND CANYONS OF THE SANTA YNEZ RANGE. * TIMING...THE STRONGEST WINDS WILL BE BETWEEN 8 PM TONIGHT AND 8 AM THURSDAY. * IMPACTS...GUSTY CROSS WINDS WILL MAKE TRAVELING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. TRAVEL WILL BE IMPACTED BY THE STRONG WINDS ON HIGHWAY 101 ALONG THE SOUTH COAST AND THROUGH GAVIOTA PASS...AND ON HIGHWAY 154 BELOW AND THROUGH SAN MARCOS PASS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ SIRARD
013 WWUS76 KLOX 231118 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 318 AM PST THU FEB 23 2012 ...GUSTY NORTH WINDS ACROSS SOUTHERN SANTA BARBARA COUNTY THROUGH MID MORNING... ...SANTA ANA WINDS TO DEVELOP ACROSS PORTIONS OF SOUTHWEST CALIFORNIA THIS EVENING THROUGH MID MORNING FRIDAY... .GUSTY NORTH WINDS ARE EXPECTED TO CONTINUE ACROSS SOUTHERN SANTA BARBARA COUNTY THROUGH MID MORNING...ESPECIALLY THROUGH AND BELOW PASSES AND CANYONS OF THE SANTA YNEZ RANGE. WIND GUSTS UP TO 45 MPH WILL CONTINUE..WITH ISOLATED GUSTS TO 60 MPH POSSIBLE ABOVE THE HILLS OF MONTECITO BEFORE SUNRISE. NORTH WINDS WILL BEGIN TO DIMINISH THROUGH THE AFTERNOON HOURS ACROSS SOUTHERN SANTA BARBARA COUNTY. NORTHEAST WINDS WILL DEVELOP ACROSS THE WIND PRONE AREAS OF LOS ANGELES AND VENTURA COUNTIES LATER IN THE EVENING AND PERSIST THROUGH MID MORNING FRIDAY. STRONGEST GUSTS WILL BE AROUND 50 MPH IN THE MOUNTAINS...WHILE VALLEYS CAN EXPECT GUSTS TO 40 MPH. CAZ053-054-231800- /O.NEW.KLOX.WI.Y.0017.120224T0600Z-120224T1800Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON... MOUNT WILSON...SANDBERG 318 AM PST THU FEB 23 2012 ...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 10 AM PST FRIDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 10 AM PST FRIDAY. * WINDS AND TIMING...NORTHEAST 20 TO 30 MPH WITH GUSTS UP TO 50 MPH BEGINNING LATE THIS EVENING AND PERSISTING THROUGH MID MORNING FRIDAY. STRONGEST WINDS WILL OCCUR OVERNIGHT. * IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ088-231800- /O.NEW.KLOX.WI.Y.0017.120224T0600Z-120224T1800Z/ SANTA CLARITA VALLEY- INCLUDING THE CITIES OF...SANTA CLARITA...NEWHALL...VALENCIA 318 AM PST THU FEB 23 2012 ...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 10 AM PST FRIDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 10 AM PST FRIDAY. * WINDS AND TIMING...NORTHEAST 20 TO 30 MPH WITH GUSTS UP TO 40 MPH. WINDS WILL DEVELOP BELOW WIND PRONE CANYONS AND PASSES LATE THIS EVENING AND PERSIST THROUGH MID MORNING FRIDAY. WINDS WILL THEN DIMINISH IN THE AFTERNOON. * IMPACTS...THE GUSTY WINDS WILL MAKE DRIVING DIFFICULT ACROSS HIGHWAY 5 AND 14...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ547-231800- /O.NEW.KLOX.WI.Y.0017.120224T0600Z-120224T1800Z/ LOS ANGELES COUNTY SAN FERNANDO VALLEY- INCLUDING THE CITIES OF...WOODLAND HILLS...NORTHRIDGE...BURBANK... UNIVERSAL CITY 318 AM PST THU FEB 23 2012 ...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 10 AM PST FRIDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 10 AM PST FRIDAY. * WINDS AND TIMING...NORTHEAST 15 TO 25 MPH WITH GUSTS UP TO 40 MPH. WINDS WILL DEVELOP BELOW WIND PRONE CANYONS AND PASSES LATE THIS EVENING AND PERSIST THROUGH MID MORNING FRIDAY...THEN DIMINISH THROUGH THE AFTERNOON. STRONGEST WIND GUSTS WILL OCCUR IN THE NORTHWESTERN PORTION OF THE SAN FERNANDO VALLEY. * IMPACTS...THE GUSTY WINDS WILL MAKE DRIVING DIFFICULT ACROSS HIGHWAYS 118...AND 405...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ044-045-231800- /O.NEW.KLOX.WI.Y.0017.120224T0600Z-120224T1800Z/ VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- INCLUDING THE CITIES OF...SANTA PAULA...FILLMORE...OJAI...PIRU... THOUSAND OAKS...NEWBURY PARK...MOORPARK...SIMI VALLEY 318 AM PST THU FEB 23 2012 ...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 10 AM PST FRIDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 10 AM PST FRIDAY. * WINDS AND TIMING...NORTHEAST 15 TO 30 MPH WITH GUSTS TO 40 MPH. WINDS WILL DEVELOP BELOW WIND PRONE CANYONS AND PASSES ACROSS EASTERN VENTURA COUNTY LATE THIS EVENING AND PERSIST THROUGH MID MORNING MONDAY. WINDS WILL THEN DIMINISH THROUGH THE AFTERNOON. * IMPACTS...THE GUSTY WINDS WILL MAKE DRIVING DIFFICULT ACROSS HIGHWAYS 126...118...23 AND 101...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ046-231800- /O.NEW.KLOX.WI.Y.0017.120224T0600Z-120224T1800Z/ SANTA MONICA MOUNTAINS RECREATIONAL AREA- INCLUDING THE CITY OF...TOPANGA 318 AM PST THU FEB 23 2012 ...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 10 AM PST FRIDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 10 AM PST FRIDAY. * WINDS AND TIMING...NORTHEAST 20 TO 30 MPH WITH GUSTS TO 50 MPH. WINDS WILL DEVELOP THROUGH THE PASSES AND CANYONS LATE THIS EVENING AND PERSIST THROUGH MID MORNING FRIDAY. WINDS WILL DIMINISH THROUGH THE AFTERNOON HOURS. * IMPACTS...THE GUSTY WINDS WILL MAKE DRIVING DIFFICULT ACROSS THE CANYONS ACROSS THE SANTA MONICA MOUNTAINS INCLUDING...TOPANGA ...MALIBU...KANAN AND DECKER CANYONS...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 45 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ040-231800- /O.NEW.KLOX.WI.Y.0017.120224T0600Z-120224T1800Z/ VENTURA COUNTY COAST- INCLUDING THE CITIES OF...VENTURA...OXNARD...CAMARILLO 318 AM PST THU FEB 23 2012 ...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 10 AM PST FRIDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 10 AM PST FRIDAY. * WINDS AND TIMING...NORTHEAST WINDS 15 TO 25 MPH WITH GUSTS TO 35 MPH. WINDS WILL DEVELOP LATE THIS EVENING AND PERSIST THROUGH MID MORNING FRIDAY. WINDS WILL DIMINISH THROUGH THE AFTERNOON. * IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT ACROSS HIGHWAYS 1 AND 101 TO THE CONEJO GRADE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ039-052-231800- /O.CON.KLOX.WI.Y.0016.000000T0000Z-120223T1800Z/ SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS- INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO... CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA... DICK SMITH WILDERNESS AREA 318 AM PST THU FEB 23 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING... * WINDS AND TIMING...NORTH 20 TO 30 MPH WITH GUSTS UP TO 45 MPH...STRONGEST THROUGH AND BELOW PASSES AND CANYONS OF THE SANTA YNEZ RANGE. ISOLATED GUSTS TO 60 MPH BEFORE SUNRISE ABOVE THE HILLS OF MONTECITO. WINDS WILL DIMINISH THROUGH THE AFTERNOON. * IMPACTS...GUSTY CROSS WINDS WILL MAKE TRAVELING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. TRAVEL WILL BE IMPACTED BY THE STRONG WINDS ON HIGHWAY 101 ALONG THE SOUTH COAST AND THROUGH GAVIOTA PASS...AND ON HIGHWAY 154 BELOW AND THROUGH SAN MARCOS PASS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ KAPLAN/ASR
708 WWUS76 KLOX 231754 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 954 AM PST THU FEB 23 2012 ...SANTA ANA WINDS TO DEVELOP ACROSS PORTIONS OF SOUTHWEST CALIFORNIA THIS EVENING THROUGH MID MORNING FRIDAY... .NORTHEAST WINDS WILL DEVELOP ACROSS THE WIND PRONE AREAS OF LOS ANGELES AND VENTURA COUNTIES LATER IN THE EVENING AND PERSIST THROUGH MID MORNING FRIDAY. STRONGEST GUSTS WILL BE AROUND 50 MPH IN THE MOUNTAINS...WHILE VALLEYS CAN EXPECT GUSTS TO 40 MPH. CAZ039-052-231900- /O.EXP.KLOX.WI.Y.0016.000000T0000Z-120223T1800Z/ SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS- INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO... CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA... DICK SMITH WILDERNESS AREA 954 AM PST THU FEB 23 2012 ...WIND ADVISORY WILL EXPIRE AT 10 AM PST THIS MORNING... NORTHERLY WINDS HAVE DIMINISHED ACROSS THE AREA WITH JUST SOME LOCAL GUSTS TO 25 MPH THROUGH THE MORNING BELOW PASSES AND CANYONS. $$ CAZ053-054-240200- /O.CON.KLOX.WI.Y.0017.120224T0600Z-120224T1800Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON... MOUNT WILSON...SANDBERG 954 AM PST THU FEB 23 2012 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 10 AM PST FRIDAY... * WINDS AND TIMING...NORTHEAST 20 TO 30 MPH WITH GUSTS UP TO 50 MPH BEGINNING LATE THIS EVENING AND PERSISTING THROUGH MID MORNING FRIDAY. STRONGEST WINDS WILL OCCUR OVERNIGHT. * IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ088-240200- /O.CON.KLOX.WI.Y.0017.120224T0600Z-120224T1800Z/ SANTA CLARITA VALLEY- INCLUDING THE CITIES OF...SANTA CLARITA...NEWHALL...VALENCIA 954 AM PST THU FEB 23 2012 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 10 AM PST FRIDAY... * WINDS AND TIMING...NORTHEAST 20 TO 30 MPH WITH GUSTS UP TO 40 MPH. WINDS WILL DEVELOP BELOW WIND PRONE CANYONS AND PASSES LATE THIS EVENING AND PERSIST THROUGH MID MORNING FRIDAY. WINDS WILL THEN DIMINISH IN THE AFTERNOON. * IMPACTS...THE GUSTY WINDS WILL MAKE DRIVING DIFFICULT ACROSS HIGHWAY 5 AND 14...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ547-240200- /O.CON.KLOX.WI.Y.0017.120224T0600Z-120224T1800Z/ LOS ANGELES COUNTY SAN FERNANDO VALLEY- INCLUDING THE CITIES OF...WOODLAND HILLS...NORTHRIDGE...BURBANK... UNIVERSAL CITY 954 AM PST THU FEB 23 2012 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 10 AM PST FRIDAY... * WINDS AND TIMING...NORTHEAST 15 TO 25 MPH WITH GUSTS UP TO 40 MPH. WINDS WILL DEVELOP BELOW WIND PRONE CANYONS AND PASSES LATE THIS EVENING AND PERSIST THROUGH MID MORNING FRIDAY... THEN DIMINISH THROUGH THE AFTERNOON. STRONGEST WIND GUSTS WILL OCCUR IN THE NORTHWESTERN PORTION OF THE SAN FERNANDO VALLEY. * IMPACTS...THE GUSTY WINDS WILL MAKE DRIVING DIFFICULT ACROSS HIGHWAYS 118...AND 405...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ044-045-240200- /O.CON.KLOX.WI.Y.0017.120224T0600Z-120224T1800Z/ VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- INCLUDING THE CITIES OF...SANTA PAULA...FILLMORE...OJAI...PIRU... THOUSAND OAKS...NEWBURY PARK...MOORPARK...SIMI VALLEY 954 AM PST THU FEB 23 2012 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 10 AM PST FRIDAY... * WINDS AND TIMING...NORTHEAST 15 TO 30 MPH WITH GUSTS TO 40 MPH. WINDS WILL DEVELOP BELOW WIND PRONE CANYONS AND PASSES ACROSS EASTERN VENTURA COUNTY LATE THIS EVENING AND PERSIST THROUGH MID MORNING MONDAY. WINDS WILL THEN DIMINISH THROUGH THE AFTERNOON. * IMPACTS...THE GUSTY WINDS WILL MAKE DRIVING DIFFICULT ACROSS HIGHWAYS 126...118...23 AND 101...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ046-240200- /O.CON.KLOX.WI.Y.0017.120224T0600Z-120224T1800Z/ SANTA MONICA MOUNTAINS RECREATIONAL AREA- INCLUDING THE CITY OF...TOPANGA 954 AM PST THU FEB 23 2012 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 10 AM PST FRIDAY... * WINDS AND TIMING...NORTHEAST 20 TO 30 MPH WITH GUSTS TO 50 MPH. WINDS WILL DEVELOP THROUGH THE PASSES AND CANYONS LATE THIS EVENING AND PERSIST THROUGH MID MORNING FRIDAY. WINDS WILL DIMINISH THROUGH THE AFTERNOON HOURS. * IMPACTS...THE GUSTY WINDS WILL MAKE DRIVING DIFFICULT ACROSS THE CANYONS ACROSS THE SANTA MONICA MOUNTAINS INCLUDING... TOPANGA MALIBU...KANAN ...AND DECKER CANYONS...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 45 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ040-240200- /O.CON.KLOX.WI.Y.0017.120224T0600Z-120224T1800Z/ VENTURA COUNTY COAST- INCLUDING THE CITIES OF...VENTURA...OXNARD...CAMARILLO 954 AM PST THU FEB 23 2012 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 10 AM PST FRIDAY... * WINDS AND TIMING...NORTHEAST WINDS 15 TO 25 MPH WITH GUSTS TO 35 MPH. WINDS WILL DEVELOP LATE THIS EVENING AND PERSIST THROUGH MID MORNING FRIDAY. WINDS WILL DIMINISH THROUGH THE AFTERNOON. * IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT ACROSS HIGHWAYS 1 AND 101 TO THE CONEJO GRADE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ WOFFORD
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this wind advisory went out at Feb 22, 3:30 AM PST, 5 hours 11 minutes earlier.
Area forecast discussion, Feb 22, 3:30 AM PST, 5 hours 11 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 330 AM PST WED FEB 22 2012 .SYNOPSIS... HIGH PRESSURE AND OFFSHORE WINDS WILL MOVE ACROSS THE REGION THROUGH FRIDAY AND RAISE TEMPERATURES TO ABOVE NORMAL. TODAY WILL HAVE THE STRONGEST WINDS AND WILL BE THE WARMEST. A LOW PRESSURE TROUGH WILL PUSH THE HIGH WESTWARD ON SATURDAY...INCREASING THE ONSHORE FLOW AND BRINGING A COOLING TREND. && .SHORT TERM (TODAY-FRI)... THREE BREEZY WARM AND GENERALLY UNEVENTFUL DAYS AHEAD. HIGH PRESSURE TO THE WEST OF KSFO WILL NOSE INTO THE STATE TODAY. A TROF MOVING THROUGH IDAHO THURSDAY WILL BACK THE HIGH A LITTLE WESTWARD AND FLATTEN THE ANTI CYCLONIC FLOW OUT. THE HIGH THEN BUILDS BACK A LITTLE FOR FRIDAY. AT THE SFC DECENT OFFSHORE FLOW WILL PREVAIL TODAY...WEAKEN A SOME ON THURSDAY...AND THEN INTENSIFY FRIDAY AS A STRONGER COLDER HIGH BUILDS INTO UTAH. TODAY WILL START OUT PARTLY CLOUDY AS HIGH LEVEL CLOUDS MOVE AROUND THE UPPER RIDGE. IT WILL BE BREEZY IN THE MORNING AND THE LOW GRADE WIND ADVISORIES LOOK GOOD THIS MORNING FOR VLY GUSTS TO 35 MPH AND MTN GUSTS TO 40 MPH. LOTS OF AFTERNOON SUNSHINE...OFFSHORE FLOW AND 580 HGTS WILL ALL ADD UP TO A VERY WARM DAY WITH MOST MAX TEMPS COMING IN 6 TO 10 DEGREES ABOVE NORMAL. THERE WILL BE SOME LOWER 80S SPRINKLED AROUND THE WARMER CSTS AND VLYS. THE CENTRAL COAST WILL SEE A NICE MORNING WARM UP AND THEN QUICK COLLAPSE OF THE TEMPS IN THE AFTERNOON WHEN THE SEA BREEZE HITS. NOT AS WINDY AND NOT QUITE AS WARM ON THURSDAY BUT STILL A VERY NICE SUNNY DAY. FRIDAY WILL BE BREEZY IN THE MORNING. THE OFFSHORE FLOW IS PRETTY DECENT BUT THERE IS NO UPPER SUPPORT. THE NAM IS FORECASTING SOME PRETTY GOOD WINDS IN THE MORNING BUT FEEL IT IS OVERDONE AND HAVE LIMITED WINDS TO 15 TO 25 MPH. TEMPS WILL RISE AGAIN AND WILL BE ALMOST AS WARM AS TODAY. .LONG TERM (SAT-TUE)... ALL MDLS SWING A TROF THROUGH ERN OREGON AND NRN NV ON SATURDAY. THIS IS A LITTLE WEAK AND FURTHER NORTH THAN THE FCST YDY BUT IT WILL HAVE GENERALLY THE SAME EFFECT. LOOK FOR AN EDDY TO SPIN UP WHICH WILL THEN CREATE A MARINE LAYER LAYER. THE OFFSHORE FLOW WILL RAPIDLY SWITCH TO ONSHORE AND COMBINED WITH LOWERING HGTS ALOFT SHOULD HELP MARINE LAYER CLOUDS ACROSS THE CENTRAL COAST. MAX TEMPS WILL PLUMMET AND MOST CSTL AND VLY SITES WILL ONLY SEE HIGHS IN THE 60S. MORE TROFING WITH EVEN LOWER HGTS ON SUNDAY. MARINE LAYER SHOULD CONTINUE SOUTH OF POINT CONCEPTION BUT COLD AIR ADVECTION SHOULD WIPE OUT THE LOW CLOUDS NORTH OF POINT CONCEPTION. TEMPS SHOULD BE ABOUT THE SAME AS SATURDAYS. MONDAY WILL PROBABLY BE LIKE SUNDAY EXCEPT MAYBE A LITTLE WARMER. IF THE EC IS CORRECT...HOWEVER...IT WILL BE WARMER. ON TUESDAY ALL MDLS FCST SOME SORT OF RIDGING THE EC THE STRONGEST. SKIES SHOULD BE CLEAR WITH SOME SORT OF OFFSHORE FLOW. LOOK FOR A DECENT JUMP IN TEMPS ESPECIALLY NOW THAT WE WILL BE MORE THAN TWO MONTHS PAST THE WINTER SOLSTICE. && .AVIATION... 22/1130Z HI CONFIDENCE IN THE CURRENT TAF PACKAGE. EXCEPT FOR A 50 PERCENT CHANCE OF LIFR CONDITIONS IN DENSE FOG AT KPRB THIS MORNING. GUSTY NORTHERLY WINDS CAN BE EXPECTED AT TIMES IN AND AROUND THE MTNS AND FOOTHILLS THIS MORNING. KLAX...HI CONFIDENCE IN 06Z CAVU TAF. THERE IS A 40 PERCENT CHANCE OF 6 KT EAST WINDS 14Z-19Z. KBUR...HI CONFIDENCE IN 06Z CAVU TAF. THERE IS A 20 PERCENT CHANCE OF +/- 10KT LLWS 005-010. && .LOX WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY (SEE LAXNPWLOX). HIGH RIP CURRENT RISK (SEE LAXSRFLOX). && PUBLIC...RORKE AVIATION...KAPLAN SYNOPSIS...B WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Feb 22, 6:00 AM PST, 2 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 600 AM PST WED FEB 22 2012 CAZ034>041-044>046-051>054-059-087-088-547-548-231400- SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY- SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY- SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA- SAN LUIS OBISPO COUNTY MOUNTAINS- SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY- LOS ANGELES COUNTY SAN FERNANDO VALLEY- LOS ANGELES COUNTY SAN GABRIEL VALLEY- 600 AM PST WED FEB 22 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA. .DAY ONE... TODAY AND TONIGHT GUSTY CANYONS WINDS WILL PRODUCE LOCAL DRIVING HAZARDS THIS MORNING. THERE WILL BE AN ELEVATED RICK OF HAZARDOUS RIP CURRENTS IN THE SURF ZONE THROUGH THE DAY. * WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS * * HIGH RIP CURRENT RISK......SEE FZUS56 KLOX - SRFLOX FOR DETAILS * .DAYS TWO THROUGH SEVEN... THURSDAY THROUGH TUESDAY MARINERS WILL FACE GALE FORCE WINDS IN THE OUTER WATERS THURSDAY. * GALE WARNING...............SEE WHUS76 KLOX - MWWLOX FOR DETAILS * .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ASR
The office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 22, 2:32 AM PST | Gale Warning | LOX | 30 hr | |
| Feb 22, 2:32 AM PST | Small Craft Advisory | LOX | 48 hr | |
| Feb 22, 1:52 PM PST | High Surf Advisory | LOX | 43 hr |
Nearby
Wind Advisories in California, 2012Every wind advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.